# SDR CA991007039

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Cracked
- Location: Fuel System
- Component: Allsn, 6890917
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOZZEL OUTER AIR SHROUD CRACKED WHEN RECEIVED FROM VENDOR.
